Publication Types:

Mathematical logic quarterly cover page

Fermat's Last Theorem and Catalan's conjecture in weak exponential arithmetics

Journal Paper
Petr Glivický and Vítězslav Kala
Mathematical Logic Quarterly 63 (2017), no. 3-4, 162-174
Publication year: 2017
Mathematical logic quarterly cover page

A wild model of linear arithmetic and discretely ordered modules

Journal Paper
Petr Glivický and Pavel Pudlák
Mathematical Logic Quarterly 63 (2017), no. 6, 501-508
Publication year: 2017
Communications in Algebra, cover page

Quasi-Euclidean subrings of Q[x]

Journal Paper
Petr Glivický and Jan Šaroch
Communications in Algebra 41 (2013), no. 11, 4267-4277
Publication year: 2013